# SDR HALA2016080800319

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 10,697 hours, 1,669 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Windshield Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECAM A . ICE LT WINDSHEILD HEAT, AFTER LANDING.   IAW AMM 30-42 PERFORMED OP TEST OF WINDOW ANTI-ICE.  TESTED OK.  NO HISTORY. CHECKED WIRING AT 301VT, CHECKED OK. OK FOR SERVICE.
